# SDR AALA20100403JFK01

- Difficulty date: April 3, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- Aircraft time: 92,695 hours, 17,679 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

JFK - CREW REPORTED LEFT RECIRCULATING FAN MESSAGE ON EICAS WITH SMOKE AND FUMES IN CABIN.  EMERGENCY DECLARED LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT RECIRCULATION FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
